Acta Mathematica Sinica, English Series

, Volume 29, Issue 10, pp 1871–1884

New results on common properties of bounded linear operators RS and SR

Article

Abstract

Let X, Y be Banach spaces, R: X → Y and S: Y → X be bounded linear operators. When λ ≠ 0, we investigate common properties of λI − SR and λI − RS. This work should be viewed as a continuation of researches of Barnes and Lin et al.. We also apply these results obtained to B-Fredholm theory, extensions and Aluthge transforms.

Keywords

Regularity spectrum extension aluthge transform 

MR(2010) Subject Classification

47A10 47A11 47A53 47A55 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Supplementary material

10114_2013_1758_MOESM1_ESM.tex (59 kb)
Supplementary material, approximately 58.7 KB.

References

  1. [1]
    Aiena, P., González, M.: On the Dunford property (C) for bounded linear operators RS and SR. Integral Equations Operator Theory, 70, 561–568 (2011)MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    Barnes, B. A.: Common operator properties of the linear operators RS and SR. Proc. Amer. Math. Soc., 126, 1055–1061 (1998)MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    Barnes, B. A.: The spectral and Fredholm theory of extensions of bounded linear operators. Proc. Amer. Math. Soc., 105, 941–949 (1989)MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    Benhida, C., Zerouali, E. H.: Local spectral theory of linear operators RS and SR. Integral Equations Operator Theory, 54, 1–8 (2006)MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    Berkani, M.: Restriction of an operator to the range of its powers. Studia Math., 140, 163–175 (2000)MathSciNetMATHGoogle Scholar
  6. [6]
    Berkani, M.: An Atkinson-type theorem for B-Fredholm operators. Studia Math., 148, 251–257 (2001)MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    Berkani, M., Sarih, M.: On semi B-Fredholm operators. Glasg. Math. J., 43, 457–465 (2001)MathSciNetCrossRefMATHGoogle Scholar
  8. [8]
    Berkani, M., Koliha, J. J.: Weyl type theorems for bounded linear operators. Acta Sci. Math. (Szeged), 69, 379–391 (2003)MathSciNetGoogle Scholar
  9. [9]
    Grabiner, S.: Uniform ascent and descent of bounded operators. J. Math. Soc. Japan, 34, 317–337 (1982)MathSciNetCrossRefMATHGoogle Scholar
  10. [10]
    Grabiner, S., Zemánek, J.: Ascent, descent, and ergodic properties of linear operators. J. Operator Theory, 48, 69–82 (2002)MathSciNetMATHGoogle Scholar
  11. [11]
    Kaashoek, M. A.: Ascent, descent, nullity and defect, a note on a paper by A.E. Taylor. Math. Ann. (2), 172, 105–115 (1967)MathSciNetCrossRefMATHGoogle Scholar
  12. [12]
    Kordula, V., Müller, V.: On the axiomatic theory of spectrum. Studia Math., 119, 109–128 (1996)MathSciNetMATHGoogle Scholar
  13. [13]
    Labrousse, J. P.: Les operateurs quasi Fredholm: Une generalisation des operateurs semi Fredholm. Rend. Circ. Mat. Palermo (2), 29, 161–258 (1980)MathSciNetCrossRefMATHGoogle Scholar
  14. [14]
    Lin, C., Yan, Z., Ruan, Y.: Common properties of operators RS and SR and p-hyponormal operators. Integral Equations Operator Theory, 43, 313–325 (2002)MathSciNetCrossRefMATHGoogle Scholar
  15. [15]
    Lin, C., Yan, Z., Ruan, Y.: p-Hyponormal operators are subscalar. Proc. Amer. Math. Soc., 131, 2753–2759 (2003)MathSciNetCrossRefMATHGoogle Scholar
  16. [16]
    Lin, C., Yan, Z., Ruan, Y.: w-Hyponormal operators are subscalar. Integral Equations Operator Theory, 50, 165–168 (2004)MathSciNetCrossRefMATHGoogle Scholar
  17. [17]
    Lindeboom, L., Raubenheimer, H.: On regularities and Fredholm theory. Czechoslovak Math. J., 52, 565–574 (2002)MathSciNetCrossRefMATHGoogle Scholar
  18. [18]
    Lubansky, R. A.: Koliha-Drazin invertibles form a regularity. Math. Proc. R. Ir. Acad., 107A, 137–141 (2007)MathSciNetCrossRefMATHGoogle Scholar
  19. [19]
    Martínez, Meléndez, A.: Topological algebras and α-spectrum. Contemp. Math., 341, 97–104 (2004)CrossRefGoogle Scholar
  20. [20]
    Mbekhta, M., Müller, V.: On the axiomatic theory of spectrum II. Studia Math., 119, 129–147 (1996)MathSciNetMATHGoogle Scholar
  21. [21]
    Müller, V.: Spectral Theory of Linear Operators and Spectral Systems in Banach Algebras, Second edition, Birkhäuser, Basel-Boston-Berlin, 2007MATHGoogle Scholar
  22. [22]
    Orozco, J. S. C., Wawrzyńczyk, A.: Regularities and subspectra for commutative Banach algebras. Int. J. Math. Math. Sci., 2005, 2399–2407 (2005)CrossRefMATHGoogle Scholar
  23. [23]
    Rakočević, V.: Apostol spectrum and generlizations: A brief survey. Facta Univ. Ser. Math. Inform., 14, 79–108 (1999)MATHGoogle Scholar
  24. [24]
    Ruan, Y., Yan, Z.: Spectral structure and subdecomposability of p-Hyponormal operators. Proc. Amer. Math. Soc., 128, 2069–2074 (2000)MathSciNetCrossRefMATHGoogle Scholar
  25. [25]
    Živković-Zlatanović, S. Č., Djordjević, D. S., Harte, R. E.: Left-right Browder and left-right Fredholm operators. Integral Equations Operator Theory, 69, 347–363 (2011)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.School of Mathematics and Computer ScienceFujian Normal UniversityFuzhouP. R. China

Personalised recommendations